# SDR ABXA201910316167

- Difficulty date: October 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 87,011 hours, 21,559 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 313T1380242
- Condition: Gouged
- Location: Rt Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE RIGHT PYLON AFT FAIRING CHORD BELOW THE LATCH PIN. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
